Children'S Zyrtec Antihistamine Allergy Liquid, Grape (4 Fl. Oz., 3 Pk.)

: In stock

: Global Store

Regular price $0.00 $43.42

Children’s Zyrtec Allergy Syrup relieves indoor and outdoor allergy symptoms in children. With 5 milligrams of cetirizine hydrochloride in each 5 mL, this over-the-counter children’s allergy medicine offers 24-hour relief from common... Read More

QUESTIONS & ANSWERS

Have a Question?

Be the first to ask a question about this.

Ask a Question

Children’s Zyrtec Allergy Syrup relieves indoor and outdoor allergy symptoms in children. With 5 milligrams of cetirizine hydrochloride in each 5 mL, this over-the-counter children’s allergy medicine offers 24-hour relief from common symptoms of hay fever and other upper respiratory allergies. 

Children’s Zyrtec provides consistently powerful relief for your kids’ allergies and helps treat symptoms such as runny nose, sneezing, itchy watery eyes, and itchy nose and throat. Suitable for children ages two years and up, Children’s Zyrtec Allergy Syrup is dye-free, sugar-free and available in a variety of kid-friendly flavors.

Children’s Zyrtec Allergy Syrup provides kids relief from indoor and outdoor allergy symptoms including runny nose, sneezing, itchy, watery eyes and itchy nose and throat. 

Zyrtec children’s allergy liquid medicine contains 5 milligrams of cetirizine hydrochloride in each 5 mL and provides 24 hours of kids’ allergy relief from symptoms of hay fever and other upper respiratory allergies. 

From the #1 pediatrician-recommended brand for children’s allergies among OTC oral antihistamines, this children’s allergy medicine is available in kid-friendly flavors and is both dye-free and sugar-free. It includes a dosing cup and is suitable for children ages two years and up, for consistently powerful all-day relief of your child’s allergies.

Children'S Zyrtec Antihistamine Allergy Liquid, Grape (4 Fl. Oz., 3 Pk.)

Regular price $0.00 $43.42